Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
170 Doctors are Online

Heavy chest pain with numbness after smoking meth. Should i be worried?

Hi Im a 22 year old male and I smoked meth last night and Early hours of the morning after smoking the meth approx 4 hours later I started getting really heavy n increased heartbeat nd discomfort on the left side of my chest also numbness in my left arm nd leg. Is this something to be worried about or is that the usual effects of the come down off the drug
Asked On : Tue, 8 Jan 2013
Answers:  1 Views:  535
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Psychiatrist 's  Response
Jun 2013
Hi there ~

I understand your concerns. Heavy chest pain and numbness after using meth in the smoked form is a very normal phenomenon, however it is concerning and you might need to visit with and consult a doctor to see if you have any problems with the heart that is irreversible. I advise you to stop smoking meth or go to a clinic that deals with substance abuse and dependence where you will get an evaluation to determine if you need to be seen by a doctor or a psychiatrist who will prescribe the medications for your withdrawals or advise rehab treatment. I believe you have cause to be worried about your medical condition.

I hope this helps. Take care and have a lovely day!
Answered: Mon, 1 Jul 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor